MAUDE Adverse Event Report: CONFORMIS, INC. IUNI G2; UNICONDYLAR KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IUNI G2; UNICONDYLAR KNEE REPLACEMENT SYSTEM
Catalog Number UKA-111-1111
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the 8mm poly insert did not properly sit in the tray during surgery.The 6mm poly insert was implanted to complete the case.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the 8mm poly insert did not properly sit in the tray during surgery.The 6mm poly insert was implanted to complete the case.
 
Additional Manufacturer Narrative
It was reported that the 8mm poly insert did not properly sit in the tray during surgery.The 6mm poly insert was implanted to complete the case.Review of the device history record indicates that the device was manufactured to specification.Returned device evaluation: the 8mm poly was returned for evaluation.The anterior interlock showed some signs of fraying along the edge, which is typical for an insert that has had the anterior tab engaged with the interlock.It is likely that the anterior tab was engaged somewhat during surgery.Review of the returned insert was inconclusive.

Brand Name
IUNI G2
Common Device Name
UNICONDYLAR KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key7008694
Report Number3004153240-2017-00241
Device Sequence Number13624573
Product Code HSX
UDI-Device IdentifierM572UKA1111111031
UDI-Public+M572UKA1111111031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2018
Device Catalogue NumberUKA-111-1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR